# SDR USAA2009120393297

- Difficulty date: November 25, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N823AW
- Make and model: Airbus A319-132
- Aircraft serial: 1463
- Aircraft time: 31,303 hours, 12,452 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: D5757059100300
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - BC6 - MAJOR REPAIR - WEAR ON RIGHT WING FLAP DRIVE TORSION SUPPORT ASSEMBLY LOWER AREA BETWEEN WING RIB 1 TO RIB 2.  REPLACED RIGHT WING FLAP DRIVE TORSION SUPPORT ASSEMBLY IAW JOB CARD R3M57302.
